# SDR ASAA2016010414644

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 54,382 hours, 30,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT SIGN ABOVE L-2 DOOR HAS MULTIPLE LAMPS INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPS AND TESTED IAW AMM 33-51-11-962-002.  OPS NORMAL.
